About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2011 (2011), Article ID 546058, 9 pages
http://dx.doi.org/10.1155/2011/546058
Research Article

Quantum Groupoids Acting on Semiprime Algebras

1Instituto Superior De Contabilidade e Administração de Coimbra, Quinta Agrícola-Bencanta, 3040-316 Coimbra, Portugal
2Departamento de Matemática, Faculdade de Ciências, Universidade do Porto, Rua Campo Alegre 687, 4169-007 Porto, Portugal

Received 30 March 2011; Accepted 5 June 2011

Academic Editor: Olaf Lechtenfeld

Copyright © 2011 Inês Borges and Christian Lomp. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Böhm, F. Nill, and K. Szlachányi, “Weak Hopf algebras. I. Integral theory and C-structure,” Journal of Algebra, vol. 221, no. 2, pp. 385–438, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J.-M. Vallin, “Actions and coactions of finite quantum groupoids on von Neumann algebras, extensions of the matched pair procedure,” Journal of Algebra, vol. 314, no. 2, pp. 789–816, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Kadison and D. Nikshych, “Frobenius extensions and weak Hopf algebras,” Journal of Algebra, vol. 244, no. 1, pp. 312–342, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. N. Andruskiewitsch and S. Natale, “Tensor categories attached to double groupoids,” Advances in Mathematics, vol. 200, no. 2, pp. 539–583, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Cohen and D. Fishman, “Hopf algebra actions,” Journal of Algebra, vol. 100, no. 2, pp. 363–379, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. Lomp, “When is a smash product semiprime? A partial answer,” Journal of Algebra, vol. 275, no. 1, pp. 339–355, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. Linchenko and S. Montgomery, “Semiprime smash products and H-stable prime radicals for PI-algebras,” Proceedings of the American Mathematical Society, vol. 135, no. 10, pp. 3091–3098, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. V. Linchenko, “Nilpotent subsets of Hopf module algebras,” in Proceedings of the St. Johns Conference in Groups, Rings, Lie and Hopf Algebras, Yu. Bahturin, Ed., pp. 121–127, Kluwer Academic, 2003.
  9. D. Nikshych, “Semisimple weak Hopf algebras,” Journal of Algebra, vol. 275, no. 2, pp. 639–667, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. C. McConnell and J. C. Robson, Noncommutative Noetherian Rings, vol. 30 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 2001.
  11. I. Kaplansky, “Rings with a polynomial identity,” Bulletin of the American Mathematical Society, vol. 54, pp. 575–580, 1948. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. D. Nikshych, “On the structure of weak Hopf algebras,” Advances in Mathematics, vol. 170, no. 2, pp. 257–286, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. A. Amitsur, “A generalization of Hilbert's Nullstellensatz,” Proceedings of the American Mathematical Society, vol. 8, pp. 649–656, 1957. View at Zentralblatt MATH
  14. D. Nikshych, “A duality theorem for quantum groupoids,” in New Trends in Hopf Algebra Theory (La Falda, 1999), vol. 267 of Contemporary Mathematics, pp. 237–243, American Mathematical Society, Providence, RI, USA, 2000. View at Zentralblatt MATH
  15. D. Nikshych and L. Vainerman, “Finite quantum groupoids and their applications,” in New directions in Hopf algebras, M. Susan, et al., Ed., vol. 43 of Research Institute for Mathematical Sciences, pp. 211–262, Cambridge University Press, Cambridge, UK, 2002. View at Zentralblatt MATH